Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Sudden onset of rash on the body, rashes are redder in lower limbs, recur on stopping antihistamines. Report showed elevated platelet count. Family history of tpo antibodies. What could this be?

23 year girl sudden onset of rash whloe body not in conjuctive and mouth which are palpable these rashes are more red in lower limbs than in upper limbs and disapeares on treating with antihistamine and reaperaes on stoping the drug family history mother is positive for tpo antibodies ( thyroid ) what is probable diagnosis ? inv- cbp-normal except increased platelet count ( 4.3 l ) mcv-72fl hemoglobine-9.8 esinophils-normal urine examination normal aso- negative
Asked On : Sat, 2 Jun 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi i think u are suffering from acute is due to food allergens .dyes or insect bite etc.use of antihistamine atarax 25 mg at night.alaspan in the morning and application of calamine lotion can cure it.if still present use of short course of steriods
Answered: Tue, 29 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor